hi sir iam suffering from skin problem...when i came to dermotalogst he said it is psoriasis.he gave some medicns but when i use that mdcns it will come to normal like itching the chin and knees..after stoping that mdcn it again starting.can u please suggest any precautionsfor mdcn and food
Hi there, thanks for posting here. If you have a reddish rash with white powdery scales on it, it can be psoriasis. the reason for psoriasis is not known exactly but some factors like trauma and infection can contribute to it. You have to use good moisturisers to keep the skin soft. Food and psoriasis - no relation. Take care. Hope this helps you. Regards, Dr Shilpa Bhat. M.D dermatology Bangalore.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]